MAUDE Adverse Event Report: NOAH MEDICAL CORP. GALAXY SYSTEM

NOAH MEDICAL CORP. GALAXY SYSTEM
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 02/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
System manufacturing records were reviewed, and no issues were identified.Bronchoscope manufacturing record review could not be completed, as the scope was discarded and logs were unavailable.The scope was not returned and logs were unavailable, preventing failure analysis or video review.The reported camera frame-rate alert reflected expected software behavior and did not contribute to the event.The physician did not attribute the pneumothorax to the galaxy system, citing the lesion's location near the fissure/pleura and the patient's history of smoking and prior necrotizing granuloma, indicating increased procedural risk.The event is consistent with known inherent risks of bronchoscopy.This complaint is reported due to the following conclusions: a pneumothorax was identified on post-procedure chest x-ray following a galaxy-assisted biopsy.A chest tube was inserted, and the patient was admitted overnight.The physician did not attribute the injury to the galaxy system, determining it was related to the lesion's location near the fissure/pleura.A camera frame-rate error was reported.
 
Event or Problem Description
The pneumothorax was identified post-procedure on chest x-ray.The lesion was noted to be in close proximity to the fissure/pleura.A chest tube was inserted and the patient admitted overnight.A camera frame rate error was reported.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM
Manufacturer (Section D)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer Contact
patricia apps
2075 zanker road
san jose, CA 95131
MDR Report Key23513493
Report Number3021325287-2025-00046
Device Sequence Number9770268
Product Code EOQ
UDI-Device Identifier00850048825048
UDI-Public(01)00850048825048(11)231128
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexUnknown
Patient Weight57 KG
Patient EthnicityNon Hispanic
Patient RaceNative Hawaiian Or Other Pacific Islander